Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Moduli spaces for principal bundles in arbitrary characteristic

Loading...
Thumbnail Image

Full text at PDC

Publication date

2008

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Gómez, T. L., et al. «Moduli Spaces for Principal Bundles in Arbitrary Characteristic». Advances in Mathematics, vol. 219, n.o 4, noviembre de 2008, pp. 1177-245. https://doi.org/10.1016/j.aim.2008.05.015.

Abstract

In this article, we solve the problem of constructing moduli spaces of semistable principal bundles (and singular versions of them) over smooth projective varieties over algebraically closed ground fields of positive characteristic.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections